# SDR V2JA20100412001

- Difficulty date: April 12, 2010
- Submitted: April 17, 2010
- Operation: Air carrier
- Aircraft: N150SL
- Make and model: Piagio P180
- Aircraft serial: 1111
- Aircraft time: 3,987 hours, 4,137 cycles
- Engine: Pwa PT6A66
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SLIGHT SMOKE IN CABIN.  ACFT JUST UNDERWENT DUAL ENGINE CHANGE.
